# SDR AALA20160428003

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 78,575 hours, 41,959 cycles
- System (JASC): 4990 · APU Oil System
- Part: Chip Detector
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL. & ACFT NOT OVERWEIGHT.  DURING CLIMB, THE FLIGHT ATTENDANTS REPORTED SMOKE & FUMES IN THE CABIN. FUMES DISSIPATED DURING RETURN TO FIELD.  ACCOMPLISHED CAR MCM 21-96-01 & FOUND APU OIL INGESTION.  APU OIL GEARBOX CHIP DETECTOR WAS FOUND TO BE LEAKING.  R & R APU MAGNETIC DRAIN PLUG IAW AMM 40-90-12.  LEAK CHECK GOOD.
